# SDR DALA2019092205464

- Difficulty date: September 22, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 80,973 hours, 37,404 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FALSE SPAR BOX LOCATED ON FITTING AT RIB 5 INTERNAL AREA ON LT WING, PERFORMED REPAIR INSTRUCTIONS ON FALSE SPAR BOX LOCATED ON FITTING AT RIB 5 INTERNAL AREA ON LT WING AS PER PRI 581186-14 REV 0 AND REV 1 AND ER/A 581186-14 REV ORIGINAL.
